Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffer from migraines for a long time. Naxdom advised. Worried about the side effects. Need better medication

I am 30 yrs. I have been suffering from Migrane since 10 years. I used to take Naxdom 500, but recently even the pain does not go away. One other doctor suggested Naxdom 500 Mg, has lot of side effects. But my Migraine pain not relieved me, its moving day and nigh regularly. Kindly suggest better treatment.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Jatin

Migraine is caused by imbalance in the neurotransmitters in the brain along with vasoconstriction of the cranial vessels.

Most of the times it is episodic in nature and the tratment is usually aimed at controlling the symptoms only , as in your case or in some cases prophylactic medications can be tried .

If you think naproxen is not working.please talk to your doctor regarding the prophylactic anti migraine drugs like sibelium etc.

Hope it helps.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor